# SDR FDEA201206012053

- Difficulty date: June 1, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 78,395 hours, 26,567 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA713447
- Condition: Corroded
- Location: Bs 1964
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 1964 BETWEEN LONGERONS 50L AND 50R FRAME CLIP IS CORRODED.  REMOVED AND REPLACED FRAME CLIP IAW SRM 51-31-01 VOL 2. HEAT TREATED CLIP IAW SRM 51-10-01. FABRICATED CLIP PER SRM 51-10-01 FIG. 7.  MAJOR REPAIR.
